An existence theorem for a class of elliptic problems in $L^{1}$

Volume 29 / 2002

A. Benkirane, A. Elmahi, D. Meskine Applicationes Mathematicae 29 (2002), 439-457 MSC: 35J25, 35J60. DOI: 10.4064/am29-4-4

Abstract

We prove an existence result for solutions of some class of nonlinear elliptic problems having natural growth terms and $L^{1}$ data.

Authors

  • A. BenkiraneDépartement de Mathématiques et Informatique
    Faculté des Sciences Dhar-Mahraz
    B.P. 1796 Atlas Fès, Maroc
    e-mail
  • A. ElmahiC.P.R. de Fès
    B.P. 49, Fès, Maroc
  • D. MeskineDépartement de Mathématiques et Informatique
    Faculté des Sciences Dhar-Mahraz
    B.P. 1796 Atlas Fès, Maroc
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image